Skip to main content
Log in

Integrable Highest Weight Modules over Affine Superalgebras and Appell's Function

  • Published:
Communications in Mathematical Physics Aims and scope Submit manuscript

Abstract:

We classify integrable irreducible highest weight representations of non-twisted affine Lie superalgebras. We give a free field construction in the level 1 case. The analysis of this construction shows, in particular, that in the simplest case of the sℓ (2|1) level 1 affine superalgebra the characters are expressed in terms of the Appell elliptic function. Our results demonstrate that the representation theory of affine Lie superalgebras is quite different from that of affine Lie algebras.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Author information

Authors and Affiliations

Authors

Additional information

Received: 17 April 2000 / Accepted: 7 July 2000

Rights and permissions

Reprints and permissions

About this article

Cite this article

Kac, V., Wakimoto, M. Integrable Highest Weight Modules over Affine Superalgebras and Appell's Function. Commun. Math. Phys. 215, 631–682 (2001). https://doi.org/10.1007/s002200000315

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s002200000315

Keywords

Navigation